# SDR EISA20010088

- Difficulty date: April 12, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N702NE
- Make and model: Boeing 727223
- Aircraft serial: 22460
- Aircraft time: 52,603 hours, 26,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24 RIGHT DAMAGED AT STATION 1099.  REFORMED DENT TO ORIGINAL CONTOUR IAW SRM 51-10-1, EO 01-112 WITH APPROVED 8110-3 DATED 04-15-2001.
